# SDR USAA2012101900003

- Difficulty date: October 18, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 50,811 hours, 20,370 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: IEC8622R20P
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT FLASHLIGHT BATTERY NEEDS REPLACING.  REPLACED AFT F/A FLASHLIGHT BATTERY - OPERATIONAL CHECK NORMAL.
